Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 345697, 9 pages
http://dx.doi.org/10.1155/2013/345697
Research Article

Properties of Some Partial Dynamic Equations on Time Scales

Department of Mathematics, Dr. B. A. M. University, Aurangabad, Maharashtra 431004, India

Received 23 February 2013; Revised 6 June 2013; Accepted 16 June 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main objective of the paper is to study the properties of the solution of a certain partial dynamic equation on time scales. The tools employed are based on the application of the Banach fixed-point theorem and a certain integral inequality with explicit estimates on time scales.